Free Access
Volume 5, 2000
Page(s) 501 - 528
Published online 15 August 2002
  1. R. Adams, Sobolev Spaces. Academic Press (1975).
  2. J. Albert, Concentration-Compactness and stability-wave solutions to nonlocal equations. Contemp. Math. 221, AMS (1999) 1-30.
  3. J. Albert, J. Bona and D. Henry, Sufficient conditions for stability of solitary-wave solutions of model equations for long waves. Phys. D 24 (1987) 343-366. [CrossRef] [MathSciNet]
  4. J. Albert, J. Bona and J.C. Saut, Model equations for waves in stratified fluids. Proc. Roy. Soc. London Ser. A 453 (1997) 1233-1260. [CrossRef] [MathSciNet]
  5. J. Bergh and J. Lofstrom, Interpolation Spaces. Springer-Verlag, New-York/Berlin (1976).
  6. P. Blanchard and E. Bruning, Variational Methods in Mathematical Physics. Springer-Verlag (1992).
  7. H. Brezis and E. Lieb, Minimum Action Solutions of Some Vector Field Equations. Comm. Math. Phys. 96 (1984) 97-113. [CrossRef] [MathSciNet]
  8. A. de Bouard, Stability and instability of some nonlinear dispersive solitary waves in higher dimension. Proc. Roy. Soc. Edinburgh Sect. A 126 (1996) 89-112. [MathSciNet]
  9. I. Catto and P.L. Lions, Binding of atoms and stability of molecules in Hartree and Thomas-Fermi type theories, Part I. Comm. Partial Differential Equations 17 (1992) 1051-1110. [CrossRef] [MathSciNet]
  10. T. Cazenave and P.L. Lions, Orbital Stability of Standing waves for Some Nonlinear Schrödinger Equations. Comm. Math. Phys. 85 (1982) 549-561. [CrossRef] [MathSciNet]
  11. S. Coleman, V. Glazer and A. Martin, Action Minima among to a class of Euclidean Scalar Field Equations. Comm. Math. Phys. 58 (1978) 211-221. [CrossRef] [MathSciNet]
  12. T. Colin and M. Weinstein, On the ground states of vector nonlinear Schrödinger equations. Ann. Inst. H. Poincaré Phys. Théor. 65 (1996) 57-79. [MathSciNet]
  13. G.H. Derrick, Comments on Nonlinear Wave Equations as Models for Elementary Particles. J. Math. Phys. 5, 9 (1964) 1252-1254.
  14. M. Grillakis, J. Shatah and W. Strauss, Stability of Solitary Waves in the Presence of Symmetry I. J. Funct. Anal. 74 (1987) 160-197. [CrossRef] [MathSciNet]
  15. L. Hormander, Estimates for translation invariant operators in Lp spaces. Acta Math. 104 (1960) 93-140. [CrossRef] [MathSciNet]
  16. O. Kavian, Introduction à la théorie des points critiques et applications aux problèmes elliptiques. Springer, Heidelberg (1993).
  17. P. Lax, Integrals of nonlinear equations of evolution and solitary waves. Comm. Pure Appl. Math. 21 (1968) 467-490. [CrossRef] [MathSciNet]
  18. S. Levandosky, Stability and instability of fourth-order solitary waves. J. Dynam. Differential Equations 10 (1998) 151-188. [CrossRef] [MathSciNet]
  19. E. Lieb, Existence and uniqueness of minimizing solutions of Choquard's nonlinear equation. Stud. Appl. Math. 57 (1977) 93-105.
  20. P.L. Lions, The Concentration-Compactness Principle in the Calculus of Variations. Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984) Part I 109-145, Part II 223-283.
  21. P.L. Lions, Solutions of Hartree-Fock Equations for Coulomb Systems. Comm. Math. Phys. 109 (1987) 33-97. [CrossRef] [MathSciNet]
  22. O. Lopes, Radial symmetry of minimizers for some translation and rotation invariant functionals. J. Differential Equations 124 (1996) 378-388. [CrossRef] [MathSciNet]
  23. O. Lopes, Sufficient conditions for minima of some translation invariant functionals. Differential Integral Equations 10 (1997) 231-244. [MathSciNet]
  24. O. Lopes, A Constrained Minimization Problem with Integrals on the Entire Space. Bol. Soc. Brasil Mat. (N.S.) 25 (1994) 77-92. [CrossRef] [MathSciNet]
  25. O. Lopes, Variational Systems Defined by Improper Integrals, edited by L. Magalhaes et al., International Conference on Differential Equations. World Scientific (1998) 137-153.
  26. O. Lopes, Variational problems defined by integrals on the entire space and periodic coefficients. Comm. Appl. Nonlinear Anal. 5 (1998) 87-120.
  27. J. Maddocks and R. Sachs, On the stability of KdV multi-solitons. Comm. Pure. Appl. Math. 46 (1993) 867-902. [CrossRef] [MathSciNet]
  28. J.C. Saut, Sur quelques généralizations de l'équation de Korteweg-de Vries. J. Math. Pure Appl. (9) 58 (1979) 21-61.
  29. H. Triebel, Interpolation Theory, Functions Spaces, Differential Operators. North-Holland, Amsterdam (1978).
  30. M. Weinstein, Liapunov Stability of Ground States of Nonlinear Dispersive Evolution Equations. Comm. Pure Appl. Math. 39 (1986) 51-68. [CrossRef] [MathSciNet]
  31. M. Weinstein, Existence and dynamic stability of solitary wave solution of equations arising in long wave propagation. Comm. Partial Differential Equations 12 (1987) 1133-1173. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.